# SDR CALS093100

- Difficulty date: November 21, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24309
- Aircraft time: 64,798 hours, 12,928 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3D CHECK, SCRIBE MARKS WERE FOUND ON THE FUSELAGE SKINS ALONG LAP JOINTS, BUTT JOINTS, AND EXTERNAL DOUBLERS.  MOST OF SCRIBE MARKS WERE BLENDED OUT.  MEASURED THE DEPTH OF BLENDED AREAS.  QC RECHECKED THE EXISTING SCRIBE MARKS.  HFEC INSPECTED TO DETECT THE CRACK.  COLLECTED DATA WAS SENT TO BOEING FOR EVALUATION.
